# SDR USAA2012091900017

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,307 hours, 15,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR SUPPORT AT FR68+2 INCHES, -Y1292.  REPLACED FLOOR SUPPORT AT FR68+2 INCHES, -Y1292 IAW A320 SRM 51-42-11.
